Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A theorem on mappings into Riemann surfaces of infinite genus


Author: Leo Sario
Journal: Trans. Amer. Math. Soc. 117 (1965), 276-284
MSC: Primary 30.45
MathSciNet review: 0173764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0173764-6
PII: S 0002-9947(1965)0173764-6
Article copyright: © Copyright 1965 American Mathematical Society